RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 11–13 (Mi dan44675)  

MATHEMATICS

A non-Archimedean analogue of the Gel'fand–Raikov theorem

S. M. Agaian

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (452 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.86
Presented: A. N. Kolmogorov
Received: 20.02.1981

Citation: S. M. Agaian, “A non-Archimedean analogue of the Gel'fand–Raikov theorem”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 11–13

Citation in format AMSBIB
\Bibitem{Aga81}
\by S.~M.~Agaian
\paper A non-Archimedean analogue of the Gel'fand--Raikov theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 11--13
\mathnet{http://mi.mathnet.ru/dan44675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630453}
\zmath{https://zbmath.org/?q=an:0487.22005}


Linking options:
  • http://mi.mathnet.ru/eng/dan44675
  • http://mi.mathnet.ru/eng/dan/v260/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019